| Catalog Number |
07251068190 |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).Calibration signals were within expectations.Controls recovered within range on the day of sample measurement.Upon review of the alarm trace, a sample short alarm was observed.Performance testing run on (b)(6) 2023 failed.The investigation is ongoing.
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys pth on a cobas e 801 analytical unit.The sample initially resulted in a pth value of 6.56 pg/ml.The doctor questioned the result as the patient had a previous pth value of 199 ng/ml.The sample was repeated, resulting in a value of 267 pg/ml.
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.